# SDR SWAA2012081606757

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 12,660 hours, 7,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/G EEPLS COVERS CRACKED BETWEEN ROW 1 TO ROW 11.  REMOVED AND REPLACED COVERS PER M/M.
